# SDR ASOA201906087055

- Difficulty date: June 7, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 265
- Aircraft time: 44,972 hours, 34,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: BS1455300790001
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINDSHIELD LATERAL POST CRACKED AT UPPER O/B CORNER AROUND RIVET. REMOVED RIVETS, BOLTS AND SUPPORTS TO FACILITATE INSTALLATION OF REINFORCEMENT FOR L/H WINDSHIELD PILLAR. DRILLED REINFORCEMENT, CUT OUT PILLAR SKIN CRACKED SECTION, COLD WORKED 14 HOLES ON PILLAR, ENLARGED 43 HOLES TO FINAL DIAMETER. COUNTERSUNK, SEALED AND INSTALLED REINFORCEMENT IAW ECTC. AIRCRAFT STILL IN C CHECK.
